Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

he Generalized Covering Radii of Linear Code

Texto completo
Autor(es):
Elimelech, Dor [1] ; Firer, Marcelo [2] ; Schwartz, Moshe [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Ben Gurion Univ Negev, Sch Elect & Comp Engn, IL-8410501 Beer Sheva - Israel
[2] Univ Estadual Campinas, Inst Math Stat & Sci Comp, BR-13083859 Campinas - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: IEEE TRANSACTIONS ON INFORMATION THEORY; v. 67, n. 12, p. 8070-8085, DEC 2021.
Citações Web of Science: 0
Resumo

Motivated by an application to database linear querying, such as private information-retrieval protocols, we suggest a fundamental property of linear codes- the generalized covering radius. The generalized covering-radius hierarchy of a linear code characterizes the trade-off between storage amount, latency, and access complexity, in such database systems. Several equivalent definitions are provided, showing this as a combinatorial, geometric, and algebraic notion. We derive bounds on the code parameters in relation with the generalized covering radii, study the effect of simple code operations, and describe a connection with generalized Hamming weights. (AU)

Processo FAPESP: 13/25977-7 - Segurança e confiabilidade da informação: teoria e prática
Beneficiário:Marcelo Firer
Modalidade de apoio: Auxílio à Pesquisa - Temático